Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had UTI. Was on antibiotic treatment. Had yeast infection. Further?

Hello, I had a UTI around 10 days back for which I was given a 6 day anti-biotic treatment but I got my periods during the UTI as well and I was taking the anti biotic. I am usually itchy and uncomfortable after/during my period but the UTI infection did seem to go after the treatment but then I got a yeast infection . I bought Canasten dual combo pack yesterday and inserted the vaginal pill inside. I seem to urinate more often since the vaginal pill dissolved inside. I read in the Canasten website that frequent urination is a side effect. This is my first tablet and I bought the 3 pack combo so should I continue inserting the tablet for the next 2 days? I dont want to stop the treatment and leave my yeast infection untreated. Please suggest. Thank You
Asked On : Sun, 26 Aug 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor